# SDR SWAA2022021459617

- Difficulty date: January 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE WEB BTW BS 344 TO BS 360 LBL 62 WL 208.1 AT PASSENGER CABIN ; 2022-11290 / [01] TOOL USED P/N:45MG S/N:130064101 CAL DUE DATE: 11-MAY-22; [02] REPAIRED WEB (CLIP) FLOOR STRUCTURE BTW BS 344 TO BS 360 LBL 62 WL 208.1 AT PASSENGER CABIN IAW EA 22-153-00294-WIP1 AND SUMMARY EA 22-153-00294; SEE INDIVIDUAL SIGNOFFS BELOW.; [03] REPAIRED WEB (CLIP) FLOOR STRUCTURE BTW BS 344 TO BS 360 LBL 62 WL 208.1 AT PASSENGER CABIN IAW EA 22-153-00294-WIP1 AND SUMMARY EA 22-153-00294; SEE INDIVIDUAL SIGNOFFS BELOW. RII
